# SDR F3LA2014062001045

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 36,598 hours, 18,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 33403
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L FAULT ON EPSU TEST.  R & R EPSU BATTERY IAW AMM 33-51-38-OOO-002-A & 33-51-38-400-002-A.  OPERATIONS CHECKED GOOD.
